The structure of multisets with a small number of subset sums
Structure theory of set addition, Astérisque no. 258  (1999), p. 179-186
@incollection{AST_1999__258__179_0,
     author = {Lev, Vsevolod F.},
     title = {The structure of multisets with a small number of subset sums},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {179-186},
     zbl = {0969.11005},
     mrnumber = {1701196},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__179_0}
}
Lev, Vsevolod F. The structure of multisets with a small number of subset sums, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 179-186. http://www.numdam.org/item/AST_1999__258__179_0/

[1] Freiman G. A., Subset-sum problem with different summands, Congressus Numerantium, 70, 1990, 207-215. | MR 1041604 | Zbl 0701.90068

[2] Chaimovich M., Solving a value-independent knapsack problem with use of methods of additive number theory, Congressus Numerantium, 72, 1990, 115-123. | MR 1041813 | Zbl 0695.90065